MAUDE Adverse Event Report: BIOSENSE WEBSTER INC THERMOCOOL SF; CARDIAC ABLATION PERCUTANEOUS CATHETER

BIOSENSE WEBSTER INC THERMOCOOL SF; CARDIAC ABLATION PERCUTANEOUS CATHETER
Catalog Number BDI35FJRT
Medical Device Problem Codes Delivered as Unsterile Product (1421); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an ablation procedure with a thermocool sf catheter and a sterilization compromised issue occurred.During nodal ablation, the packaging of the thermocool sf catheter was physically broken and the catheter was not in sterile condition.They had to open a new catheter.The event occurred during sterile processing and during field inspection.There was no patient consequence.Additional information was received on 29-jul-2024.There was physical damage to the packaging.The device was secured properly in the tray.There was no damage to the device due to any part of the packaging being damaged.The caller does not have the product.Additional information was received on 31-jul-2024.It was confirmed that the catheter was not used on the patient.The packaging damage issue was assessed as not mdr reportable.The potential that it could cause or contribute to a death or serious injury, or other significant adverse event, was remote.The sterilization compromised issue was assessed as mdr reportable.
 
Additional Manufacturer Narrative
An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device number lot 31192420l and no internal action related to the complaint was found during the review.If the product is received at a later date, the investigation will be updated as applicable.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).

Brand Name
THERMOCOOL SF
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key20005620
Report Number2029046-2024-02723
Device Sequence Number7230605
Product Code LPB
UDI-Device Identifier10846835002843
UDI-Public(01)10846835002843(11)231205(17)261204(10)31192420L
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P030031/S025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBDI35FJRT
Device Lot Number31192420L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Initial Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown